zbMATH — the first resource for mathematics

On three-point boundary value problems associated with third order differential equations. (English) Zbl 0485.34011

34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
Full Text: DOI
[1] Bailey, Shampaine L.; Waltman, P., Non-linear two point boundary value problems, (1968), Academic Press New York
[2] Barr, D.; Sherman, T., Existence and uniqueness of solutions of three point boundary value problems, J. diff. eqns, 13, 197-212, (1973) · Zbl 0261.34014
[3] Murthy, K.N., Three point boundary value problems, existence and uniqueness, J. math. phys. sci. (madras), India, 11, 265-272, (1977) · Zbl 0386.34023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.